# SDR RAIA2018092080004

- Difficulty date: August 28, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14521718005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR AISLE RAMP PANEL LT UPPER BRACKET IS CRACKED. REMOVED AND REPLACED CTR AISLE RAMP PANEL LT UPPER SUPPORT BRACKET IAW SRM 51-40-02.
